# SDR FDEA202511262208

- Difficulty date: November 26, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N175FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63106
- Aircraft time: 10,008 hours, 4,940 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Abnormal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE BEFORE TAKEOFF CHECKLIST ON THE FLIGHT  CONTROL CHECK, THE AILERONS TOOK ABNORMALLY  EXCESSIVE FORCE TO ACTIVATE THE SYSTEM ON BOTH CA &  FO YOKE.  PERFORMED TROUBLESHOOTING OF AILERONS. PERFORMED GVI OF ALL ACCESSIBLE PULLYS AND CABLES. MEASURED FORCE TO ACTIVATE AILERONS WITH FORCE (PUSH/PULL GAUGE). AILERONS OPERATE SMOOTHLY WITH NO BINDING OR EXCESSIVE FORCE APPLIED AND RETURN TO NETURAL.
